# SDR USAA2013030400029

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,094 hours, 22,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOW LEVEL LIGHTING PANEL AT ROW 1L INOP.  MAINTENANCE FOUND LOW LEVEL LIGHTING PANEL AT ROW 1L OPS CHECKS NORMAL.  SECURED LENS COVER.
